# SDR C2XA11IA232

- Difficulty date: October 7, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 27,165 hours, 20,671 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287503617
- Condition: Overheated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 4445 THE CREW REPORTED A BURNING SMELL COMING FROM LIGHT OVER 8A.  MAINTENANCE REMOVED AND REPLACED THE HARNESS FOR THE AFFECTED LIGHT, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
